# SDR C2XA98BT014

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 4A INSPECTION, FOUND MAIN CABIN EMERGENCY EXIT SIGN OVER FLIGHT ATTENDANTS SEAT INOPERATIVE.  REPLACED POWER SUPPLY AND OPERATIONALLY CHECKED ITEM GOOD.  (M)
